American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 56 of 56 found      Go to page: 1 2

[31] Barry Mazur and Karl Rubin. Kolyvagin systems. Memoirs of the AMS 168 (2004) MR 2031496.
Book volume table of contents

[32] Karl Rubin and Alice Silverberg. Ranks of elliptic curves. Bull. Amer. Math. Soc. 39 (2002) 455-474. MR 1920278.
Abstract, references, and article information   
View Article: PDF

[33] E. Victor Flynn, Franck Leprévost, Edward F. Schaefer, William A. Stein, Michael Stoll and Joseph L. Wetherell. Empirical evidence for the Birch and Swinnerton-Dyer conjectures for modular Jacobians of genus 2 curves. Math. Comp. 70 (2001) 1675-1697. MR 1836926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Daqing Wan. Higher rank case of Dwork's conjecture. J. Amer. Math. Soc. 13 (2000) 807-852. MR 1775738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Daqing Wan. Rank one case of Dwork's conjecture. J. Amer. Math. Soc. 13 (2000) 853-908. MR 1775761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Cristian D. Gonzalez-Avilés. On Tate-Shafarevich groups of abelian varieties. Proc. Amer. Math. Soc. 128 (2000) 953-961. MR 1653469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Ernst-Ulrich Gekeler, Rita Leitl and Bodo Wack. Zeta functions of a class of elliptic curves over a rational function field of characteristic two. Math. Comp. 68 (1999) 823-833. MR 1621527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Ki-ichiro Hashimoto and Hiroshi Tsunogai. On the Sato-Tate conjecture for QM-curves of genus two. Math. Comp. 68 (1999) 1649-1662. MR 1627797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Shigeki Akiyama and Yoshio Tanigawa. Calculation of values of $L$-functions associated to elliptic curves. Math. Comp. 68 (1999) 1201-1231. MR 1627842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Ken Ono. A note on a question of J. Nekovár and the Birch and Swinnerton-Dyer Conjecture. Proc. Amer. Math. Soc. 126 (1998) 2849-2853. MR 1459142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Kevin James. L-series with nonzero central critical value . J. Amer. Math. Soc. 11 (1998) 635-641. MR 1492854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Cristian D. Gonzalez-Avilés. On the conjecture of Birch and Swinnerton-Dyer. Trans. Amer. Math. Soc. 349 (1997) 4181-4200. MR 1390036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Christopher Deninger. Deligne periods of mixed motives, $K$-theory and the entropy of certain $\mathbb{Z}^n$-actions. J. Amer. Math. Soc. 10 (1997) 259-281. MR 1415320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Y. Taguchi and D. Wan. $L$-functions of $\varphi$-sheaves and Drinfeld modules . J. Amer. Math. Soc. 9 (1996) 755-781. MR 1327162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] H. E. Rose. On a class of elliptic curves with rank at most two . Math. Comp. 64 (1995) 1251--1265, S27--S34. MR 1297476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] J. E. Cremona. Computing the degree of the modular parametrization of a modular elliptic curve . Math. Comp. 64 (1995) 1235-1250. MR 1297466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] J. E. Cremona and E. Whitley. Periods of cusp forms and elliptic curves over imaginary quadratic fields . Math. Comp. 62 (1994) 407-429. MR 1185241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Andrew Bremner, Richard K. Guy and Richard J. Nowakowski. Which integers are representable as the product of the sum of three integers with the sum of their reciprocals? . Math. Comp. 61 (1993) 117-130. MR 1189516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Chad Schoen. Complex multiplication cycles and a conjecture of Be\u\i linson and Bloch . Trans. Amer. Math. Soc. 339 (1993) 87-115. MR 1107030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] F. Gouvêa and B. Mazur. The square-free sieve and the rank of elliptic curves . J. Amer. Math. Soc. 4 (1991) 1-23. MR 1080648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Armand Brumer and Oisín McGuinness. The behavior of the Mordell-Weil group of elliptic curves. Bull. Amer. Math. Soc. 23 (1990) 375-382. MR 1044170.
Abstract, references, and article information   
View Article: PDF

[52] Daniel Bump, Solomon Friedberg and Jeffrey Hoffstein. A nonvanishing theorem for derivatives of automorphic $L$-functions with applications to elliptic curves. Bull. Amer. Math. Soc. 21 (1989) 89-93. MR 983456.
Abstract, references, and article information   
View Article: PDF

[53] Noam D. Elkies. On $A\sp 4+B\sp 4+C\sp 4=D\sp 4$ . Math. Comp. 51 (1988) 825-835. MR 930224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Boulahia Nejib. Remarque sur l'arithm\'etique des $2$-formes diff\'erentielles de deuxi\`eme esp\`ece . Proc. Amer. Math. Soc. 97 (1986) 389-392. MR 840615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Joe P. Buhler, Benedict H. Gross and Don B. Zagier. On the conjecture of Birch and Swinnerton-Dyer for an elliptic curve of rank $3$ . Math. Comp. 44 (1985) 473-481. MR 777279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Glenn Stevens. The cuspidal group and special values of $L$-functions . Trans. Amer. Math. Soc. 291 (1985) 519-550. MR 800251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 56 of 56 found      Go to page: 1 2